# SDR SWIA201126354

- Difficulty date: May 21, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 26,602 hours, 36,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RED FLOOR EMERGENGY LIGHT IS OUT.  (FLT 6821)  REPOSITIONED BULB INTO RED LENS.
